Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

LOCAL L-p-SOLUTION FOR SEMILINEAR HEAT EQUATION WITH FRACTIONAL NOISE

Full text
Author(s):
Clarke, Jorge [1] ; Olivera, Christian [2]
Total Authors: 2
Affiliation:
[1] Univ Paris 09, PSL Res Univ, CNRS, CEREMADE, UMR 7534, Pl Marechal De Lattre De Tassigny, F-75016 Paris - France
[2] Univ Estadual Campinas, Dept Matemat, IMECC, Campinas - Brazil
Total Affiliations: 2
Document type: Journal article
Source: ANNALES ACADEMIAE SCIENTIARUM FENNICAE-MATHEMATICA; v. 45, p. 305-312, 2020.
Web of Science Citations: 0
Abstract

We study the L-p-solutions for the semilinear heat equation with unbounded coefficients and driven by a infinite dimensional fractional Brownian motion with self-similarity parameter H > 1/2. Existence and uniqueness of local mild solutions are shown. (AU)

FAPESP's process: 15/07278-0 - Stochastic dynamics: analytical and geometrical aspects with applications
Grantee:Paulo Regis Caron Ruffino
Support type: Research Projects - Thematic Grants
FAPESP's process: 17/17670-0 - Stochastic Partial Differential Equations and Particle Systems
Grantee:Christian Horacio Olivera
Support type: Regular Research Grants